Volume 23, Issue 3
Interpolation by Loop's Subdivision Functions

Guo-Liang Xu

DOI:

J. Comp. Math., 23 (2005), pp. 247-260

Published online: 2005-06

Preview Full PDF 0 652
Export citation
  • Abstract

For the problem of constructing smooth functions over arbitrary surfaces from discrete data, we propose to use Loop's subdivision functions as the interpolants. Results on the existence, uniqueness and error bound of the interpolants are established. An efficient progressive computation algorithm for the interpolants is also presented.

  • Keywords

Interpolation Loop's subdivision function

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-247, author = {}, title = {Interpolation by Loop's Subdivision Functions}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {3}, pages = {247--260}, abstract = { For the problem of constructing smooth functions over arbitrary surfaces from discrete data, we propose to use Loop's subdivision functions as the interpolants. Results on the existence, uniqueness and error bound of the interpolants are established. An efficient progressive computation algorithm for the interpolants is also presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8813.html} }
TY - JOUR T1 - Interpolation by Loop's Subdivision Functions JO - Journal of Computational Mathematics VL - 3 SP - 247 EP - 260 PY - 2005 DA - 2005/06 SN - 23 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/8813.html KW - Interpolation KW - Loop's subdivision function AB - For the problem of constructing smooth functions over arbitrary surfaces from discrete data, we propose to use Loop's subdivision functions as the interpolants. Results on the existence, uniqueness and error bound of the interpolants are established. An efficient progressive computation algorithm for the interpolants is also presented.
Guo-Liang Xu. (1970). Interpolation by Loop's Subdivision Functions. Journal of Computational Mathematics. 23 (3). 247-260. doi:
Copy to clipboard
The citation has been copied to your clipboard